# SDR QXEA200301057

- Difficulty date: September 1, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 3,886 hours, 2,932 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD CARGO PIT HAS TWO DAMAGED SMOKE DETECTOR SCREENS. REMOVED AND REPLACED CHIMNEYS.
